MAUDE Adverse Event Report: VOLCANO CORPORATION CORE MOBILE SYSTEM MEDICAL EQUIPMENT; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

VOLCANO CORPORATION CORE MOBILE SYSTEM MEDICAL EQUIPMENT; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 400-0100.01
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacture¿s policy.Blocks a2-a6: not available from facility.Blocks b6 & b7: not available from facility.Block c: not applicable.Block d4: expiration date is not applicable.Blocks d6 & d7: not applicable.Blocks e1 & g2: country is canada.Block h3 & h6: a philips rep visited the site to investigate the failure.Testing was performed on the pim cable and two (2) available pims, and confirmed all three (3) components worked fine.The system was recognized and the error with the pim cutting out could not be reproduced; therefore, no device problem found.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that a core mobile system was used in an emergent procedure.During use, system could not be recognized and the pim would cut out.Attempts were made to unplug, replace the catheter, and restart the system, but the issue persisted.The case was aborted and another modality was used to complete the procedure.No patient injury reported.This product problem is being reported because the system could not be used during an emergent case, resulting in a potential for harm due to the delay of the procedure.

Brand Name
CORE MOBILE SYSTEM MEDICAL EQUIPMENT
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer Contact
danielle bullock
3721 valley centre drive #500
san diego, CA 92130
858720-4125
MDR Report Key22970065
Report Number3008363989-2025-00108
Device Sequence Number18420463
Product Code IYO
UDI-Device Identifier00845225012106
UDI-Public(01)00845225012106(11)160928
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123898
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400-0100.01
Device Catalogue Number400-0100.01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown